IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Optoelectronics (OPE) [schedule] [select]
Chair Senichi Suzuki (NTT)
Vice Chair Hiroyuki Uenohara (Tokyo Inst. of Tech.)
Secretary Taro Arakawa (Yokohama National Univ.), Goji Nakagawa (Fujitsu Labs.)
Assistant Kenya Suzuki (NTT)

Technical Committee on Lasers and Quantum Electronics (LQE) [schedule] [select]
Chair Masahiko Kondo (Osaka Univ.)
Vice Chair Hajime Shoji (Sumitomo Electric Industries)
Secretary Hiroshi Aruga (Mitsubishi Electric), Toshimasa Umezawa (NICT)

Conference Date Thu, Dec 18, 2014 10:00 - 11:30
Fri, Dec 19, 2014 10:30 - 17:35
Topics Optical passive component (filter, connector, MEMS), Semiconductor lasers, Silicon photonics, etc 
Conference Place Dec. 18: Kikai Shinko Kaikan, Dec. 19: NTT Atsugi R&D Center 

Thu, Dec 18 AM  OPE 1
10:00 - 11:30
  10:00-10:05 Opening Address ( 5 min. )
(1) 10:05-10:40 [Invited Talk]
Narrow Linewidth and High Output Power Silicon Photonic Hybrid Ring-Filter External Cavity Wavelength Tunable Lasers
Kenji Sato, Naoki Kobayashi, Masahiko Namiwaka (NEC Yamanashi), Keisuke Yamamoto (NEC), Shinya Watanabe (NEC Yamanashi), Tomohiro Kita, Hirohito Yamada (Tohoku Univ.), Hiroyuki Yamazaki (NEC Yamanashi)
(2) 10:40-11:05 Silicon Photonic Wavelength Tunable Laser with Highly Asymmetric Mach-Zehnder Interferometer Rui Tang, Tomohiro Kita, Hirohito Yamada (Tohoku Univ.)
(3) 11:05-11:30 Fabrication of the 2D metal grating structure for the application to an optical filter and optical characterization Masanori Kito, Atsushi Motogaito, Hideto Miyake, Kazumasa Hiramatsu (Mie Univ.)
Fri, Dec 19 AM 
10:30 - 11:30
(4) 10:30-11:05 [Invited Talk]
128Gb/s DP-QPSK Silicon Modulator Module Integrated with Driver Amplifiers
Kazuhiro Goi, Kenji Oda, Yasuhiro Mashiko, Kensuke Ogawa (Fujikura), Tsung-Yang Liow, Xiaoguang Tu, Guo-Qiang Lo, Dim-Lee Kwong (IME)
(5) 11:05-11:30 Optical transmission between III-V chips on Si by using photonic wire bonding Gu Zhichen, Tomohiro Amemiya (Tokyo Tech.), Atsushi Ishikawa (RIKEN), Yuki Atsumi (AIST), Kang Junhyung, Takuo Hiratani, Yusuke Hayashi, Junichi Suzuki, Nobuhiko Nishiyama (Tokyo Tech.), Takuo Tanaka (RIKEN), Shigehisa Arai (Tokyo Tech.)
Fri, Dec 19 AM 
11:30 - 12:30
  11:30-11:40 LQE Awarding Ceremony ( 10 min. )
(6) 11:40-12:05 [Encouragement Talk]
Athermal Tunable VCSEL with Thermally-and Electrostatically-actuated Micromachined Mirror
Masanori Nakahama, Takahiro Sakaguchi, Akihiro Matsutani, Fumio Koyama (Tokyo Tech.)
(7) 12:05-12:30 [Encouragement Talk]
InGaAs photodetectors based on photonic crystal waveguide including ultrasmall buried heterostructure
Kengo Nozaki, Shinji Matsuo, Takuro Fujii, Koji Takeda, Eiichi Kuramochi, Masaya Notomi (NTT)
  12:30-13:30 Lunch Break ( 60 min. )
Fri, Dec 19 PM  NTT Atusgi R&D Center Tour
13:30 - 14:30
  13:30-14:30 R&D Center Tour ( 60 min. )
  14:30-14:50 Break ( 20 min. )
Fri, Dec 19 PM  LQE 1
14:50 - 16:05
(8) 14:50-15:15 Thermal resistance improvement and low-resistance lateral PIN junction formation technique on III-V-OI wafers Yuki Ikku, Mitsuru Takenaka, Shinichi Takagi (Univ. Tokyo)
(9) 15:15-15:40 Low Power-consumption Distributed Feedback Quantum Cascade Laser (DFB-QCL) at λ=7μm Jun-ichi Hashimoto, Hiroyuki Yoshinaga, Hiroki Mori, Yukihiro Tsuji, Makoto Murata, Mitsuru Ekawa, Toshiyuki Tanahashi, Tsukuru Katsuyama (Sumitomo Electric)
(10) 15:40-16:05 High-speed Operation of Optically Controlled Cross-gain-modulation Laser with External Cavity Shigeru Mieda, Satoshi Shiratori, Nobuhide Yokota (Tohoku Univ.), Wataru Kobayashi (NTT), Hiroshi Yasaka (Tohoku Univ.)
  16:05-16:15 Break ( 10 min. )
Fri, Dec 19 PM  LQE 2
16:15 - 17:35
(11) 16:15-16:40 Bandwidth Enhancement by Coupling to Higher Order Resonances in Active Multimode Interferometer Laser Diode Mohammad Nasir Uddin, Hong Bingzhou, Takuya Kitano (Kyushu Univ.), Akio Tajima (NEC), Kazutoshi Kato, Kiichi Hamamoto (Kyushu Univ.)
(12) 16:40-17:05 High-speed operation of 1.3 um GaAs/InGaAs metamorphic lasers fabricated by using highly-accurate control of crystal lattice relaxation based on in-situ wafer curvature measurement Ryo Nakao, Masakazu Arai, Wataru Kobayashi, Tsuyoshi Yamamoto, Shinji Matsuo (NTT)
(13) 17:05-17:30 40-Gb/s (4ch x10-Gb/s) Uncooled Operation of 1.3-um Lens-Integrated Surface-Emitting Laser (LISEL) Array Kazuhiko Naoe, Akira Nakanishi, Hideyuki Kuwano, Takeshi Yamashita, Tomonao Kikuchi, Yasuhiro Yamada (Oclaro Japan), Makoto Honda, Koichiro Adachi, Takanori Suzuki (Hitachi CRL), Shigehisa Tanaka, Kazuhisa Uomi (Oclaro Japan)
  17:30-17:35 Closing Address ( 5 min. )

Announcement for Speakers
Invited TalkEach speech will have 30 minutes for presentation and 5 minutes for discussion.
Encouragement TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
OPE Technical Committee on Optoelectronics (OPE)   [Latest Schedule]
Contact Address Taro Arakawa(Yokohama National University)
79-1 Tokiwadai, Hodogaya-ku, Yokohama, Kanagawa 240-8501 Japan
TEL +81-45-339-4143 FAX +81-45-338-1157
E-:ay

Goji Nakagawa (Fujitsu Laboratories Limited)
4-1-1 Kamikodanaka, Nakahara-ku, Kawasaki, Kanagawa 211-8588 Japan
TEL +81-44-754-2643 FAX +81-44-754-2640
E-:g

Kenya Suzuki (NTT Device Innovation Center)
3-1, Morinosato Wakamiya, Atsugi, Kanagawa 243-0198 Japan
TEL +81-46-240-2084 FAX +81-46-240-4526
E-:sn 
LQE Technical Committee on Lasers and Quantum Electronics (LQE)   [Latest Schedule]
Contact Address Hiroshi Aruga (Mitsubishi Electric)
TEL +81-467-41-2906,FAX +81-467-41-2519
E-: AHiabMibiElectc

Toshikuni Umezawa (NICT)
TEL +81-42-327-7528, FAX +81-42-327-7938
E-: _u 
Announcement Homepage of LQE is http://www.ieice.org/~lqe/jpn/


Last modified: 2014-12-16 21:31:51


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to OPE Schedule Page]   /   [Return to LQE Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan